# SDR QXEA0102080

- Difficulty date: December 14, 2001
- Submitted: January 12, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SUSPECTED CRACK IN WING STRUCTURE RADIATING FROM LOWER SMALL BOLT LOCATED OUTBOARD OF RIGHT MAIN LANDING GEAR AFT TRUNNION POINT AT WS 117.165.  REPAIRED IAW FOKKER SRM 51-35-02, PARAGRAPH 2 C (3), PAGE 2 AND SRM 57-02-09, PAGE 2, PARAGRAPH 3.
